A periodic reaction-diffusion model with a quiescent stage

Feng Bin Wang*

*Corresponding author for this work

Research output: Contribution to journalJournal Article peer-review

6 Scopus citations


In this paper, we investigate the asymptotic behaviour for a periodic reaction-diffusion model with a quiescent stage. By appealing to the theory of asymptotic speeds of spread and traveling waves for monotone periodic semiflow, we establish the existence of the spreading speed and show that it coincides with the minimal wave speed for monotone periodic traveling waves. Finally, we consider the case where the spatial domain is bounded. A threshold result on the global attractivity of either zero or a positive periodic solution are established.

Original languageEnglish
Pages (from-to)283-295
Number of pages13
JournalDiscrete and Continuous Dynamical Systems - Series B
Issue number1
StatePublished - 01 2012
Externally publishedYes


  • Monotone systems
  • Periodic coexistence state
  • Periodic traveling waves
  • Spreading speeds


Dive into the research topics of 'A periodic reaction-diffusion model with a quiescent stage'. Together they form a unique fingerprint.

Cite this